# SDR QXEA2025112000347

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 21,861 hours, 14,809 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900005836PR
- Part serial: DEC183865
- Condition: Seized
- Location: Zone 700
- Part time: 14,788 hours, 10,349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2099. WHILE TAXIING,  AIRCRAFT PULLS RIGHT SIGNIFICANT POWER IS NEEDED TO TAXI RIGHT INBD BRAKE TEMP INCREASES WHILE TAXIING NO BRAKE OVERHEAT EICAS MESSAGE. REMOVED FROM SERVICE. INSPECTED RT INBOARD BRAKE FOUND BRAKE SEIZED. REMOVED RT INBOARD BRAKE ASSY AND INSTALLED NEW/SERVICEABLE RT INBD NR 3 BRAKE ASSY IAW QX TASK CARD E175-3249003  OP CHECKS OF MAIN BRAKE, EMERGENCY / PARKING BRAKE SYSTEM OPS CHECKS GOOD. RETURNED TO SERVICE.
